MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 3085-R SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 3085-R SURGICAL TABLE
Model Number 3085-R Surgical Table
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure their 3085-r surgical table made a loud noise and became unstable.The procedure was completed successfully.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the table and found that the shrouds were damaged and bent along the column bracket.The observed damage is indicative of user facility personnel storing items on the base of the table.The 3085-r surgical table operator manual states, "safety precautions warning - personal injury and/or equipment damage hazard: storing items on table base may result in equipment damage causing inadvertent tabletop movement placing patient and/or user at risk of personal injury.Do not use table base for storage." the technician counseled user facility personnel on the proper use and operation of the 3085 surgical table, specifically the importance of not storing items on the base of the table.The technician made the necessary repairs, tested the table, and returned to service.No additional issues have been reported.

Brand Name
3085-R SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key13971357
Report Number1043572-2022-00022
Device Sequence Number14571963
Product Code FQO
UDI-Device Identifier00724995155025
UDI-Public(01)00724995155025
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3085-R Surgical Table
Device Catalogue NumberRC4
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2022
Initial Report FDA Received Date03/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown